# SDR CALA2019012500156

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 96,860 hours, 9,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M33406
- Condition: Low Voltage
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130031- B777-33-3-0022, DOOR 3L EMERG LIGHT PWR SUPPLY M33406 FOUND CAPACITY LOW. DOOR L3 EMERG LIGHT BATTERY PACK AND CHARGER ASSY (M33406) REPLACED. OPERATIONAL TESTED NORMAL AS PER AMM 33-51-06 DETAIL REFER ATTACH FORM 44-0008 ITEM 1 TO ITEM 3 FOR ACCOMPLISHED.
